| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump rejected the new battery.The customer¿s blood glucose was unknown.The customer stated that the insulin pump had unexplained no delivery alarms, cracks around battery compartment and rejected new batteries.The customer was not assisted with troubleshooting.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days.Device received with all operating currents within specific and passed functional testing including the rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No excessive no delivery/occlusion alarm.No unexpected low battery alarm anomalies noted.Device received with cracked battery tube threads.(b)(4).